# SDR USAA2011081600022

- Difficulty date: August 8, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,778 hours, 18,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL DUMMY BETWEEN FR12 TO FR16, Y503.2.  REPLACED RAIL DUMMY BETWEEN FR12 TO FR16, Y503.2 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53112825.
